# SDR M01100

- Difficulty date: September 8, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IN FLIGHT, THE CARGO SMOKE DETECTOR WARNING CAME ON.  THE PILOT DISCHARGED THE BOTTLES AND LANDED SAFELY, WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE COMPARTMENT AND FOUND NO EVIDENCE OF FIRE OR SMOKE.
